# SDR FDEA201704281287

- Difficulty date: April 28, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 68,830 hours, 24,510 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: False Activation
- Location: Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

F/O SIDE ENTRY DOOR SLIDE LIGHT ILLUMINATED WITH ARMING HANDLE IN DISARMED POSITION.    INSPECTED R1 DOOR PROXIMITY SENSORS AND GIRT BAR ENGAGEMENT REF M.M. 25-66-11-2. GIRTBAR CLEARANCE CHECK PERFORMED PER MM 25-66-11-2, CHECKED OK.  OPS CHECK OF DOOR ARMING PER MM 52-11-00-0-0 NUMEROUS TIMES LIGHT OPERATES NORMALLY. ACFT OK FOR SERVICE.
